MAUDE Adverse Event Report: MENTOR TEXAS MENTOR Smooth Round Moderate Profile; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR Smooth Round Moderate Profile; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3501650
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Deformity/ Disfigurement (2360)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.D4: udi: as all of the device characteristics are unknown at this time, the udi is currently not available.Reason for device explant and/or reoperation: insufficient information.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast surgery with implantation of an undisclosed mentor saline breast implant prosthesis.Post-operatively, the patient underwent bilateral implant exchange with mentor saline implants on (b)(6), 2026, for an undisclosed reason.However, during the surgery, the left implant was observed to be deflated.The date of implantation was provided to mentor as a best estimate.Follow-ups are being conducted.If more information becomes available, mentor will submit a supplemental report accordingly.

Brand Name
MENTOR Smooth Round Moderate Profile
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key25906649
Report Number1645337-2026-08258
Device Sequence Number8385541
Product Code FWM
UDI-Device Identifier00081317001256
UDI-Public00081317001256
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2009
Device Catalogue Number3501650
Device Lot Number5605368
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer07/24/2026
08/14/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date07/30/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale